# SDR DALA2023032702326

- Difficulty date: March 22, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 66,986 hours, 24,835 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4123639) DURING INSPECTION FOUND TOILET SERVICE DOOR MISSING.  INSTALLED LAV SVC DOOR PER B737AMM 52-49. DOOR OPS CK GOOD .
